# SDR COMA0460123

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 13,178 hours, 12,809 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Element
- Part number: 355523255
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5803 ANTI ICE DUCT WARNING.  REPLACED BLEED LEAK SENSING ELEMENT.
